Wellness

Advil Liqui-Gels Minis Pain and Headache Reliever Ibuprofen, 200 Mg Liquid Filled Capsules, 20 Count

Advil Liqui-Gels Minis Pain and Headache Reliever Ibuprofen, 200 Mg Liquid Filled Capsules, 20 Count

Regular price $2.14 USD
Regular price Sale price $2.14 USD
Sale Sold out
Shipping calculated at checkout.

Pain Reliever and Fever Reducer

Advil Liqui-Gels minis provide the concentrated power of Advil in a 33% smaller capsule. Easier to swallow without compromising their effectiveness . these liquid-filled capsules get to work in only minutes for powerful relief of headaches . backaches . muscle aches . toothaches . menstrual pain . minor arthritis and other joint pain . and aches and pains of the common cold. Advil Liqui-Gels minis fight pain with the same strength as regular size Advil Liqui-Gels. This pain reliever and fever reducer is designed for fast absorption . providing hours of pain relief. Each mini capsule contains ibuprofen 200mg . a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved . for headache relief . backache relief . menstrual pain relief . joint pain relief and minor arthritis pain relief. Fast pain relief just got mighty small. That's the power of Advil Liqui-Gels minis.

Same Trusted Formula . New Sustainable Packaging

Advil is committed to helping reduce plastic use by 20 percent. By 2022 . Advil will be made with new and more sustainable packaging made with a technology called Compression Blow Forming (CBF) . to keep nearly 500 .000 pounds of plastic out of landfills. Experience the same safe and effective pain relief formula you know and trust while helping reduce waste with Advil.

View full details